Combinatorics and topology of the Robinson tiling

Gähler F, Julien A, Savinien J (2012)
Comptes Rendus Mathematique 350(11-12): 627-631.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We study the space of all things which can be obtained using the Robinson tiles (this is a two-dimensional subshift of finite type). We prove that it has a unique minimal subshift, and describe it by means of a substitution. This description allows to compute its cohomology groups, and prove that it is a model set. This article has an annex which was transmitted to the Academie des Sciences. (C) 2012 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Comptes Rendus Mathematique
Band
350
Zeitschriftennummer
11-12
Seite
627-631
ISSN
PUB-ID

Zitieren

Gähler F, Julien A, Savinien J. Combinatorics and topology of the Robinson tiling. Comptes Rendus Mathematique. 2012;350(11-12):627-631.
Gähler, F., Julien, A., & Savinien, J. (2012). Combinatorics and topology of the Robinson tiling. Comptes Rendus Mathematique, 350(11-12), 627-631. doi:10.1016/j.crma.2012.06.007
Gähler, F., Julien, A., and Savinien, J. (2012). Combinatorics and topology of the Robinson tiling. Comptes Rendus Mathematique 350, 627-631.
Gähler, F., Julien, A., & Savinien, J., 2012. Combinatorics and topology of the Robinson tiling. Comptes Rendus Mathematique, 350(11-12), p 627-631.
F. Gähler, A. Julien, and J. Savinien, “Combinatorics and topology of the Robinson tiling”, Comptes Rendus Mathematique, vol. 350, 2012, pp. 627-631.
Gähler, F., Julien, A., Savinien, J.: Combinatorics and topology of the Robinson tiling. Comptes Rendus Mathematique. 350, 627-631 (2012).
Gähler, Franz, Julien, Antoine, and Savinien, Jean. “Combinatorics and topology of the Robinson tiling”. Comptes Rendus Mathematique 350.11-12 (2012): 627-631.